# SDR USAA20100518SB076

- Difficulty date: May 15, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - DURING WEEKLY CHECK, MAINTENANCE REPORTED THE EMERGENCY PATH LIGHTS AT SEAT ROWS 20, 21, 22 AND 23 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.
